# SDR DHL9870743C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, BUTT JOINT BS 259 AFT PANEL INDICATES 10 PERCENT MATERIAL LOSS JUST BELOW STR 14R TO 16R.  CUT OUT DAMAGED AREA, INSTALLED SKIN SPLICE PER S/B 53-084 AREA 2 FT BY 2 FT, N/R 3647.
